# SDR SIMA200915601

- Difficulty date: June 3, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 13,390 hours, 12,623 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Fire
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3464 AT GATE, CREW REPORTED FIRE AT FORWARD ENTRY RIGHT ABOVE FLIGHT ATTENDANT FLASHLIGHT AT TOP OF DOOR FRAME.  CREW SHUT DOWN ALL POWER TO ACFT AND FLAME EXTINGUISHED.  NO CIRCUIT BREAKER POPPED OR OTHER PROBLEMS NOTED.  AIRCRAFT REMOVED FROM SERVICE.  JET BRIDGE GPU WAS SHORTED AND WHEN PULL UP TO ACFT, ACFT ACTED AS THE GROUND REMOVE GPU AND JET BRIDGE ACFT INSPECTED AND ALL SYSTEM CHECK NORMAL.  AIRCRAFT  FERRIED TO DFW FOR REPAIR OF INSIDE PANELS AND TRIM.  AIRCRAFT RETURNED TO SERVICE.
